DOI 10.3109/10903127.2011.598612
Out-of-hospital lingual dystonia resulting in airway obstruction.
Аннотация
This article discusses a case of antipsychotic-induced, focal lingual dystonia causing airway obstruction that was managed completely in the out-of-hospital environment by emergency medical services (EMS) providers. With the ever-increasing use of antipsychotic medications by the general population, it is important for EMS providers and emergency medicine physicians to be aware of rare presentations of dystonic reactions that can sometimes be life-threatening when they involve the lingual, pharyngeal, or laryngeal musculature. This article identifies the medications most likely to induce dystonic reactions, risk factors that predispose individuals to the development of dystonia, and the pathophysiology behind these adverse reactions. It also discusses differential diagnoses to consider, and emergent treatment options.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.